MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED SIZE 3 STD RIGHT; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED SIZE 3 STD RIGHT; KNEE FEMORAL COMPONENT CEMENTED
Catalog Number 02.07.2003R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 25 september 2017.Lot 141545: (b)(4) items manufactured and released on 06 may 2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary tibial tray fixed cemented size 3 right, code 02.07.1203r, lot.166063 (k090988) lot 166063: (b)(4) items manufactured and released on 25 january 2017.Expiration date: 2022-01-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary tibial insert uc fixed size 3 / 17 mm, code 02.07.0317fuc, lot.135575 (k090988) lot 135575: (b)(4) items manufactured and released on 20 january 2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.On (b)(6) 2017 another surgeon removed the implants and implanted an antibiotic spacer.On (b)(6) 2017 the surgeon revised the spacer and implanted medacta hardware.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR CEMENTED SIZE 3 STD RIGHT
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6893682
Report Number3005180920-2017-00537
Device Sequence Number117422
Product Code JWH
UDI-Device Identifier07630030820205
UDI-Public07630030820205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number02.07.2003R
Device Lot Number141545
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;